Article citationsMore>>

M. K. Aouf and J. Dziok, “Distortion and Convolutional Theorems for Operators of Generalized Fractional Cal- culus Involving Wright Function,” Journal of Applied Analysis, Vol. 14, No. 2, 2008, pp. 183-192.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.